Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 12 3
2016 year
Authors: Veretennikov A., Kleptsyna M.L.

On robustness of discrete time optimal filters, Mathematical Methods of Statistics (ISSN: 1066-5307 (Print) 1934-8045 (Online)), 2016, 25(3), 207-218. http://link.springer.com/journal/12004/25/3/page/1; doi:10.3103/S1066530716030042

2016 year
Authors: Veretennikov A., Veretennikova E.V.

On partial derivatives of multivariate Bernstein polynomials, Siberian Advances in Mathematics (ISSN 1055-1344), 2016, 26(4), 231-242.

2016 year
Authors: Veretennikov A.

On Recurrence and Availability Factor for Single–Server System With General Arrivals, Reliability: Theory and Applications (RT&A), 2016, vol.11, #3(42), 49-58. (http://www.gnedenko-forum.org/Journal/2016_3.htm)
Go to publication

2016 year
Authors: Veretennikov A., Zverkina G.A.

On Polynomial Bounds of Convergence for the Availability Factor, Chapter in: Distributed Computer and Communication Networks, Volume 601 of the series Communications in Computer and Information Science, Springer, 2016, pp 358-369. DOI 10.1007/978-3-319-30843-2_37
Go to publication

2016 year
Authors: Veretennikov A.

Bogachev V.I., Shaposhnikov S.V., Veretennikov A.Yu. Differentiability of solutions of stationary Fokker-Planck-Kolmogorov equations with respect to a parameter, Discrete and Continuous Dynamical Systems - Series A, 36, 3519-3543, 2016. DOI:10.3934/dcds.2016.36.3519; http://bibos.math.uni-bielefeld.de/preprints/15-05-487.pdf
Go to publication

2016 year
Authors: Veretennikov A.

G. Da Prato, F. Flandoli, M. Röckner, and A. Yu. Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with nonregular drift, Ann. Probab. Volume 44, Number 3 (2016), 1985-2023. https://aps.arxiv.org/abs/1404.5418
Go to publication

2015 year
Authors: Veretennikov A., Zverkina G.

ON POLYNOMIAL CONVERGENCE RATE OF THE AVAILABILITY FACTOR TO ITS STATIONARY VALUE,
Go to publication

2014 year
Authors: Veretennikov A.

A.Yu. Veretennikov and G.A. Zverkina, Simple Proof of Dynkin’s Formula for Single-Server Systems and Polynomial Convergence Rates, Markov Processes Relat. Fields 20 (2014), 479–504.

2014 year
Authors: Veretennikov A.

R. Abu-Shanab, A. Yu. Veretennikov, On asymptotic Borovkov-Sakhanenko inequality with unbounded parameter set, Teor. Imovir. Ta Matem. Statyst., No 90, 2014, pp.1-12; Theor. Probability and Math. Statist. 90 (2015), 1-12.
Go to publication

2014 year
Authors: Veretennikov A.

S. Anulova, A. Veretennikov, Exponential Convergence of degenerate Hybrid Stochastic Systems with full Dependence, in: Modern Stochastics and Applications, Springer, Optimization and Its Applications 90, Springer International Publishing Switzerland 2014, 159-174. DOI: 10.1007/978-3-319-03512-3_10

2013 year
Authors: Veretennikov A.

S. V. Anulova, A. Yu. Veretennikov, and P. S. Shcherbakov, Exponential Convergence of Multi-Dimensional Stochastic Mechanical Systems with Switching. Proc. 52nd IEEE Conference on Decision and Control, December 10-13, Florence, Italy, 2013, 1217-1222 ( 1807.pdf). ISBN: 978-1-4673-5716-6.

2013 year
Authors: Veretennikov A., Butkovsky O.A.

On asymptotics for Vaserstein coupling of Markov chains, Stochastic Processes and their Applications, 123(9), 2013, 3518-3541.

2013 year
Authors: Veretennikov A.

On large deviations in the averaging principle for SDE’s with a ``full dependence’’, revisited // Discrete and Continuous Dynamical Systems ser. B, 2013. V. 18. No. 2. P. 523-549. (doi: 10.3934/dcdsb.2013.18.523)
Go to publication

2011 year
Authors: Veretennikov A.

On Sobolev Solutions of Poisson Equations in R^d with a Parameter (To 70th birthday of Professor N.V.Krylov), Journal of Mathematical Sciences, 179(1), 48-79, 2011 (Eng); О соболевских решениях уравнения Пуассона в R^d с параметром (К 70-летию профессора Н.В.Крылова), Проблемы математического анализа, 61, 43-68, 2011.

2011 year
Authors: Veretennikov A.

(With O.A.Butkovsky) On asymptotics of Vaserstein"s coupling for a Markov chain. International Mathematical Conference "50 years of IPPI", July 25-29 2011 Moscow, Russia, Proceedings, ISBN 978-5-901158-15-9
Go to publication Download (241.6 KB)

2011 year
Authors: Veretennikov A.

(With S.V.Anulova) On ergodicity of highly degenerate hybrid stochastic control systems. International Mathematical Conference "50 years of IPPI", July 25-29 2011 Moscow, Russia, Proceedings, ISBN 978-5-901158-15-9
Go to publication Download (230.9 KB)

2011 year
Authors: Veretennikov A., M.L.Kleptsyna

On filtering with unspecified initial data for nonuniformly ergodic signams, in: The Oxford Handbook of nonlinear filtering, D.Crisan and B.Rozovsky (Eds.), Oxford University Press, Oxford, 2011, 267-298.

2010 year
Authors: Veretennikov A.

(with S.V.Anulova) On ergodic properties of degenerate hybrid stochastic control systems, in: Decision and Control (CDC), 2010 49th IEEE Conference on Issue Date: 15-17 Dec. 2010 On page(s): 2292 - 2297 Location: Atlanta, GA ISSN: 0743-1546 Print ISBN: 978-1-4244-7745-6 INSPEC Accession Number: 11848709 Digital Object Identifier: 10.1109/CDC.2010.5717412
Go to publication

2010 year
Authors: Veretennikov A.

О скорости перемешивания и сходимости к стационарному распределению в систеах типа Эрланга в непрерывном времени, Проблемы передачи информации, 2010, №4, стр.122-129.
Go to publication

2010 year
Authors: Veretennikov A., Abourashchi N.

On stochastic averaging and mixing, Theory of Stochastic Processes, 16(32)(1) (2010), 111-130. URL of preprint version below.
Go to publication

2010 year
Authors: Aivaliotis G., Veretennikov A.

On Bellman"s equations for mean and variance control of a Markov diffusion, Stochastics: An International J. of Probability and Stochastic Processes, Electronic version: 82 (6 Nov 2009), pages unknown. Printed version: Volume 82, Issue 1 February 2010 , pages 41 - 51 DOI: 10.1080/17442500902723567.
Go to publication

2010 year
Authors: Kleptsyna M., Veretennikov A.

On discrete time ergodic filters with wrong initial data, 2, Stochastics: An International J. of Probability and Stochastic Processes, Electronic online version: 82 (01 Sept 2009), pages unknown. Printed version: Volume 82, Issue 1 February 2010 , pages 25 - 40; DOI: 10.1080/17442500902723559
Go to publication

2009 year
Authors: Veretennikov A.

N. Abourashchi, A.Yu. Veretennikov, On Weak solutions and local Dobrushin"s mixing condition for 2D degenerate stochastic differential equations. In: Proc. Internat. Dobrushin conference, July 15-20 2009, Moscow, ISBN 978-5-901158-10-4, p. 5-11.
Go to publication

2009 year
Authors: Veretennikov A.

(with N.Abourashchi) On exponential mixing bounds and convergence rate for reciprocal Gamma diffusion processes, Mathematical Communications, 14(2) (2009), 331-339.
Go to publication

2008 year
Authors: Kleptsyna M., Veretennikov A.

On discrete time filtres with wrong initial data, Probability Theory and Related Fields (2008) 141:411–444.
Go to publication

2008 year
Authors: Veretennikov A., Kleptsyna M.

A. Yu. Veretennikov, M. L. Kleptsyna, “On Continuous Time Ergodic Filters with Wrong Initial Data”, Teor. Veroyatnost. i Primenen., 53:2 (2008), 240–276
Go to publication

2007 year
Authors: Kleptsyna M., Veretennikov A.

On ergodic filters with wrong initial data, C.R.Acad. Sci. Paris, Ser. I, 344(2007), 727-731.

2007 year
Authors: Veretennikov A.

On asymptotic information integral inequalities. (English) Theory Stoch. Process. 13, No. 29, Part 1-2, 294-307 (2007).

2006 year
Authors: Veretennikov A.

On ergodic measures for McKean--Vlasov stochastic equations, In: Monte Carlo and Quasi-Monte Carlo Methods 2004 Niederreiter, H; Talay, D. (Eds.), (2006), 471-486.
Go to publication

2006 year
Authors: Veretennikov A.

On lower bounds for mixing coefficients of Markov diffusions, In: From Stochastic Calculus to Mathematical Finance; The Shiryaev Festschrift. Kabanov, Yu.; Liptser, R.; Stoyanov, J. (Eds.) Springer, Berlin et al. (2006), 623--633.
Go to publication

2006 year
Authors: Veretennikov A.

Совместно с С.А.Клоковым. Mixing and convergence rates for a family of Markov processes approximating SDEs, ROSE - Random Oper. and Stoch. Equ., 14(2) (2006), 103-126.
Go to publication

2005 year
Authors: Veretennikov A.

Совместно с E.Pardoux. On the Poisson equation and diffusion approximation 3. Ann. Probab. 33(3) (2005), 1111-1133.

2004 year
Authors: Veretennikov A.

Approximations for ergodic SDEs, Summer School 2004 Lecture notes, Helsinki University of Technology Institute of Mathematics Reports C-17
Go to publication

2004 year
Authors: Veretennikov A.

(with Zhizhina, E.A.) On stochastic algorithms for the global optimization problem on a compact. In R.G. Aykroyd, S. Barber, & K.V. Mardia (Eds.), Bioinformatics, Images, and Wavelets, pp. 77-81. Department of Statistics, University of Leeds.
Go to publication

2004 year
Authors: Veretennikov A.

With S.A.Klokov. Subexponential mixing rate for a class of Markov diffusions, J. Math. Sci. 123(1) (September 2004), 3816-3823. (http://www.springerlink.com/content/u831516785838223/ but the article is not available)

2004 year
Authors: Veretennikov A.

With S.A.Klokov. Sub-exponential mixing rate for a class of Markov processes, Math. Comm. 9 (2004), 9-26.
Go to publication

Публикаций на странице:    Page: 12 3
Search for publications of A. Veretennikov
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site